# SDR CA100922006

- Difficulty date: September 20, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Emb ERJ170200SU
- Aircraft time: 9,972 hours
- Engine: Ge CF348E5A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Screw
- Part number: PE211154T9
- Condition: Undertorqued
- Location: Windshield
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT 379, DURING N01 CHECK WHILE PERFORMING J/C SP3-024 FOR TORQUE CHECK ON COCKPIT WINDSCREEN FASTENERS FOUND THE SCREWS BELOW MINIMUM TORQUE.  SCREWS WERE RETORQUED IAW AMM 56-11-00-04.
